American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Julia Koch and Sebastian Schleißinger. Three value ranges for symmetric self-mappings of the unit disc. Proc. Amer. Math. Soc. 145 (2017) 1747-1761.
Abstract, references, and article information   
View Article: PDF

[2] Liulan Li and Saminathan Ponnusamy. On the generalized Zalcman functional $\lambda a_n^2-a_{2n-1}$ in the close-to-convex family. Proc. Amer. Math. Soc. 145 (2017) 833-846.
Abstract, references, and article information   
View Article: PDF

[3] B. Bhowmik, G. Satpati and T. Sugawa. Quasiconformal extension of meromorphic functions with nonzero pole. Proc. Amer. Math. Soc. 144 (2016) 2593-2601.
Abstract, references, and article information   
View Article: PDF

[4] Daoud Bshouty, Erik Lundberg and Allen Weitsman. A solution to Sheil-Small's harmonic mapping problem for polygons. Proc. Amer. Math. Soc. 143 (2015) 5219-5225.
Abstract, references, and article information   
View Article: PDF

[5] Leandro Arosio, Filippo Bracci and Erlend Fornæss Wold. Embedding univalent functions in filtering Loewner chains in higher dimension. Proc. Amer. Math. Soc. 143 (2015) 1627-1634.
Abstract, references, and article information   
View Article: PDF

[6] M. Chuaqui, P. Duren and B. Osgood. Concave conformal mappings and pre-vertices of Schwarz-Christoffel mappings. Proc. Amer. Math. Soc. 140 (2012) 3495-3505.
Abstract, references, and article information   
View Article: PDF

[7] M. Pavlović and José Ángel Peláez. Remarks on the area theorem in the theory of univalent functions. Proc. Amer. Math. Soc. 139 (2011) 909-916. MR 2745643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Yu. Solynin. Mapping properties of analytic functions on the unit disk. Proc. Amer. Math. Soc. 136 (2008) 577-585. MR 2358498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pietro Poggi-Corradini. Mapping properties of analytic functions on the disk. Proc. Amer. Math. Soc. 135 (2007) 2893-2898. MR 2317966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Yu. Solynin. Hyperbolic convexity and the analytic fixed point function. Proc. Amer. Math. Soc. 135 (2007) 1181-1186. MR 2262924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arcadii Z. Grinshpan and Anatolii Grinshpan. A note on de Branges' weights. Proc. Amer. Math. Soc. 133 (2005) 2605-2608. MR 2146204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ilgiz Kayumov. Lower estimate for the integral means spectrum for $p=-1$. Proc. Amer. Math. Soc. 130 (2002) 1005-1007. MR 1873773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerry R. Muir Jr. and Ted J. Suffridge. Unbounded convex mappings of the ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 3389-3393. MR 1845017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eric Schippers. Distortion theorems for higher order Schwarzian derivatives of univalent functions. Proc. Amer. Math. Soc. 128 (2000) 3241-3249. MR 1706981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Fournier and Stephan Ruscheweyh. Free boundary value problems for analytic functions in the closed unit disk. Proc. Amer. Math. Soc. 127 (1999) 3287-3294. MR 1618666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. S. Wilmshurst. The valence of harmonic polynomials. Proc. Amer. Math. Soc. 126 (1998) 2077-2081. MR 1443416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael J. Dorff. Some harmonic $n$-slit mappings. Proc. Amer. Math. Soc. 126 (1998) 569-576. MR 1422862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edson de Faria. On conformal distortion and Sullivan's sector theorem. Proc. Amer. Math. Soc. 126 (1998) 67-74. MR 1458867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zayid Abdulhadi, Walter Hengartner and Jan Szynal. Univalent logharmonic ring mappings . Proc. Amer. Math. Soc. 119 (1993) 735-745. MR 1195710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sook Heui Jun. Univalent harmonic mappings on $\Delta=\{z\colon\ \vert z\vert >1\}$ . Proc. Amer. Math. Soc. 119 (1993) 109-114. MR 1148026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Bshouty and W. Hengartner. Criteria for the extremality of the Koebe mapping . Proc. Amer. Math. Soc. 111 (1991) 403-411. MR 1037204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert J. Bass. Integral representations of univalent functions and singular measures . Proc. Amer. Math. Soc. 110 (1990) 731-739. MR 1028039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marius Overholt. The area of the complement of a conformally rigid domain . Proc. Amer. Math. Soc. 103 (1988) 448-450. MR 943064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ram Singh. On the partial sums of convex functions of order $1/2$ . Proc. Amer. Math. Soc. 102 (1988) 541-545. MR 928976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yusuf Abu-Muhanna and Y. J. Leung. On analytic slit mappings in the class $\Sigma$ . Proc. Amer. Math. Soc. 99 (1987) 44-48. MR 866427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Uri Srebro. Is the slit of a rational slit mapping in $S$ straight? . Proc. Amer. Math. Soc. 96 (1986) 65-66. MR 813811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. G. Makarov. A note on integral means of the derivative in conformal mapping . Proc. Amer. Math. Soc. 96 (1986) 233-235. MR 818450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. R. Quine. Dirichlet integral and star-function inequalities . Proc. Amer. Math. Soc. 96 (1986) 249-254. MR 818454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia